# SDR DALA2021081204628

- Difficulty date: August 11, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 68,608 hours, 8,731 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brake Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3356 -ATO- DUE TO HOT BRAKES ECAM MESSAGE. CORRECTIVE ACTION: PERFORMED BSCU 1 AND 2 TEST WITH NO FAULTS FOUND. INSPECTED BRAKES WITH NO TROUBLE FOUND. BRAKES 7 AND 2 WERE READING ABOVE 300 AFTER THE ABORT.(8039844)
